RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 558–566 (Mi mz367)  

This article is cited in 5 scientific papers (total in 5 papers)

Statistical Ensemble and Quantization of Thermodynamics

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: We derive the equations of quantized thermodynamics from the Gibbs ensemble and obtain a representation of the new equations which permits a formal passage to the Bardeen–Cooper–Schrieffer equations.

DOI: https://doi.org/10.4213/mzm367

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 509–516

Bibliographic databases:

UDC: 517.928
Received: 14.02.2002

Citation: V. P. Maslov, “Statistical Ensemble and Quantization of Thermodynamics”, Mat. Zametki, 71:4 (2002), 558–566; Math. Notes, 71:4 (2002), 509–516

Citation in format AMSBIB
\Bibitem{Mas02}
\by V.~P.~Maslov
\paper Statistical Ensemble and Quantization of Thermodynamics
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 558--566
\mathnet{http://mi.mathnet.ru/mz367}
\crossref{https://doi.org/10.4213/mzm367}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913585}
\zmath{https://zbmath.org/?q=an:1028.82002}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 509--516
\crossref{https://doi.org/10.1023/A:1014831815280}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000022}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513890}


Linking options:
  • http://mi.mathnet.ru/eng/mz367
  • https://doi.org/10.4213/mzm367
  • http://mi.mathnet.ru/eng/mz/v71/i4/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Phase Transition from the “Condensate” State”, Math. Notes, 74:4 (2003), 599–603  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Koval', GV, “Asymptotics in the number of elements of a statistical ensemble for Maslov equations in quantum thermodynamics”, Mathematical Notes, 73:3–4 (2003), 590  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    3. A. B. Antonevich, “Variational principles for spectral radii of positive functional operators”, Journal of Mathematical Sciences, 149:4 (2008), 1345–1358  mathnet  crossref  mathscinet
    4. A. B. Antonevich, K. Zajkowski, “Variational principles for the spectral radius”, Sb. Math., 197:5 (2006), 633–680  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Antonevich A.B., Bakhtin V.I., Lebedev A.V., “On T-Entropy and Variational Principle for the Spectral Radii of Transfer and Weighted Shift Operators”, Ergod. Theory Dyn. Syst., 31:Part 4 (2011), 995–1042  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:432
    Full text:182
    References:70
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020